Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6499
Title: Traiettorie di campi di vettori discontinui
Authors: Pucci, Alfredo
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfredo Pucci, "Traiettorie di campi di vettori discontinui", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 84-93.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Type: Article
URI: http://hdl.handle.net/10077/6499
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
PucciRendMat08.pdf700.12 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

506
checked on Oct 16, 2019

Download(s)

638
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.